# SDR USAASB01244

- Difficulty date: August 29, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg W/W
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

IND - FLT 338 - ON CLIMB-OUT FROM ORD, EN ROUTE TO CLT, WHEN AIRCRAFT WAS CLEARED TO CLIMB TO FL290 FROM FL250, THE CABIN PRESSURIZATION ROSE TO 9,500 FEET.  AIRCRAFT LOST INFLIGHT SENSING AND PRESSURIZATION COULD NOT BE CONTROLLED IN AUTO MODE.  FLIGHT ALSO LOST AUTO THROTTLE, TRANSPONDER, ACARS INFLIGHT FUNCTION AND HAD AN ENGINE LOW IDLE LIGHT.  FLIGHT DESCENDED TO FL100 AND DIVERTED TO IND.  FLIGHT LANDED WITHOUT FURTHER INCIDENT WITH NO EMERGENCY BEING DECLARED.  MX CHECKED AIR/GRD SAFETY SWITCHES FOR SECURITY.  PERFORMED SATISFACTORY CIRCUIT CARD TEST FOR THE M990 AND M991 CIRCUIT CARDS PER MM 32-09-20.  REPLACED R280 REALY (P/N BACR13CG2AB).  AIRCRAFT RETURNED TO NORMAL AIR/GRD CONFIGURATION.  AIRCRAFT O
